# SDR QXEA200500721

- Difficulty date: April 19, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 18,799 hours, 26,477 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHTHAND INBOARD FLAP OUTBOARD LOWER FLAP TRACK IS WORN IN THREE PLACES ON THE TOP SURFACE BY THE FLAP ROLLERS.  REPAIRED IAW RD 8-57-986 AND DHC-8-200 NDTM PART 6, 51-00-02, PAGES 1-4.
